MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VASCUTRAK PTA DILATATION CATHETER; PTA BALLOON DIALATION CATHETER
Model Number V1850200
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model v1850200 pta balloon dilatation catheter allegedly experienced deflation problem.The information was received from one source.One patient was involved with no reported patient injury.The female patient was 73 years old and weight not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the reported malfunction was reassessed for reportability and determined to be reportable as a serious injury, and was reported under emdr 2020394-2020-05539.H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event could not be determined.The device is labeled for single use.

Brand Name
VASCUTRAK PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DIALATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10293427
Report Number2020394-2020-04643
Device Sequence Number2525899
Product Code PNO
UDI-Device Identifier00801741061707
UDI-Public(01)00801741061707
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV1850200
Device Catalogue NumberV1850200
Device Lot NumberGFDR3283
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/18/2020
Supplement Report FDA Received Date10/19/2020
Patient Sequence Number1